# SDR UPS04542533

- Difficulty date: May 17, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N411UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23851
- Aircraft time: 20,601 hours, 13,746 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 FWD CARGO COMPARTMENT BS 680, BETWEEN STR 23 RT AND STR 24 RT, FRAME IS DENTED.  REMOVED DAMAGE FROM FRAME, FABRICATED DOUBLER AND INSTALLED PER SRM 51-70-11 FIG 1.
